Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016, Article ID 7159180, 5 pages
Research Article

A Note on Primitivity of Ideals in Skew Polynomial Rings of Automorphism Type

Departamento de Ciências, Centro de Ciências Exatas, Universidade Estadual de Maringá, 87360-000 Goioerê, PR, Brazil

Received 4 March 2016; Accepted 11 May 2016

Academic Editor: Kaiming Zhao

Copyright © 2016 Edilson Soares Miranda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Smoktunowicz, “On primitive ideals in polynomial rings over nil rings,” Algebras and Representation Theory, vol. 8, no. 1, pp. 69–73, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. E. Cisneros, M. Ferrero, and M. I. Conzles, “Prime ideals of skew polynomial rings and skew laurent polynomial rings,” Mathematical Journal of Okayama University, vol. 32, pp. 61–72, 1990. View at Google Scholar
  3. N. Divinsky, Rings and Radicals, Allen and Unwin, London, UK, 1965.
  4. T. Y. Lam, A First Course in Noncommutative Rings, Graduate Texts in Mathematics, Springer, New York, NY, USA, 1991. View at Publisher · View at Google Scholar